# SDR 2001FA0000174

- Difficulty date: June 1, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N604MU
- Make and model: Cndair CL6002B16
- Aircraft serial: 5406
- Engine: Ge CF341A
- System (JASC): 4920 · APU Core Engine
- Part: Check Valve
- Part number: 32020725
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE CHECK VALVE, FOUND PIECES OF CHECK VALVE FLAPPERS, REPLACED WITH PN 320-2832-1-1 SN 635 OPERATIONAL CHECKED SATISFACTORY.  NOTE: ALL PIECES REMOVED.
